# SDR AMTA200700012

- Difficulty date: January 9, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734219
- Part serial: 30B0205
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN, SHOW REV FLOW LAST 3 SHUTDOWNS AND CODES 36 AND 43.  REMOVED AND REPLACED APU ECU REF MM.  OPS AND BITE CHECK GOOD.  APU RUN NORMAL.  (K)
